# SDR DALA2017011600373

- Difficulty date: January 14, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 77,461 hours, 59,471 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Guide
- Condition: Missing
- Location: Tailcon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE RELEASE CABLE PULLEY MISSING CABLE GUIDE AT 9 O'CLOCK.  INSTALLED PULLEY CABLE GUIDE AT 9 O'CLOCK POSITION, O.K. FOR SERVICE.
